MAUDE Adverse Event Report: MASIMO CORPORATION O3 SENSOR RSO2 INFANT/NEONATAL ADHESIVE SENSOR; OXIMETER, TISSUE SATURATION

MASIMO CORPORATION O3 SENSOR RSO2 INFANT/NEONATAL ADHESIVE SENSOR; OXIMETER, TISSUE SATURATION
Model Number 4384
Health Effect - Clinical Codes Skin Tears (2516); Superficial (First Degree) Burn (2685)
Date of Event 11/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
Nirs probes placed on patients have resulted in different injuries, including skin tears, burns, and pressure injuries.
 
Event or Problem Description
Near-infrared spectroscopy (nirs) probe placed on right flank resulted in stage 2 pressure injury.

Brand Name
O3 SENSOR RSO2 INFANT/NEONATAL ADHESIVE SENSOR
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
MASIMO CORPORATION
52 discovery
irvine CA 92618
MDR Report Key16311002
Report Number16311002
Device Sequence Number15145509
Product Code MUD
UDI-Device Identifier10843997013496
UDI-Public(01)10843997013496(17)250401(10)22DNY
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2022
Report Date (Section F) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4384
Device Lot Number22DNY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/07/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/07/2023
Supplement Report FDA Received Date02/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight8 KG
Patient EthnicityHispanic
Date Report Sent to FDA12/02/2022